International Journal of Game Theory

, Volume 33, Issue 2, pp 215–218

A short and constructive proof of Tarski’s fixed-point theorem

Article

DOI: 10.1007/s001820400192

Cite this article as:
Echenique, F. Int J Game Theory (2005) 33: 215. doi:10.1007/s001820400192
  • 246 Views

Abstract

I give short and constructive proofs of Tarski’s fixed-point theorem, and of Zhou’s extension of Tarski’s fixed-point theorem to set-valued maps.

Keywords

Tarski’s fixed-point theoremgames of strategic complimentaritiessupermodular games

Copyright information

© Springer-Verlag 2005

Authors and Affiliations

  1. 1.Division of Humanities and Social Sciences, MC 228-77California Institute of TechnologyPasadenaUSA